Halving en algunas curvas de género 2 sobre cuerpos binarios (Halving in some genus 2 curves over binary fields)

Ricard Garra (garra@matematica.udl.cat)1, Josep Miret (miret@matematica.udl.cat)1, Jordi Pujolàs (jpujolas@matematica.udl.cat)1


1Universitat de Lleida

This paper appears in: Revista IEEE América Latina

Publication Date: June 2016
Volume: 14,   Issue: 6 
ISSN: 1548-0992


Abstract:
We give a method to compute the halving of a divisor in the Jacobian variety of a genus 2 curve in characteristic 2. We present explicit halving formulae for each possible divisor class for some curves (those with h(x)=x), detailing all the process to obtain them. We improve the fastest known formulae for some divisor classes in the studied type of curves.

Index Terms:
cryptography,halving,genus 2 curves,binary fields   


Documents that cite this document
This function is not implemented yet.


[PDF Full-Text (421)]